# SDR SWIA202053086

- Difficulty date: September 1, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621 PRESS BULKHEAD FWD SIDE AT INTERSECTION OF PLANES FOR STGR 11L AND LBL 43.  BLIND RIVET INSTALLED WITHOUT HOLE HAVING BEEN DRILLED THRU DOUBLER ON BACKSIDE, AS A RESULT, DOUBLER IS NOW BROKEN, CRACKED, AND DEFORMED.  BOTH SIDES OF BULKHEAD HAVE BEEN MARKED.  C-CHECK RO 10/4/2020.  COMPLIED WITH LINTEL REPAIR AT FS 621 BULKHEAD, REF REO.  COMPLIED WITH ATTACHED TASK.  SEE CONTINUE CARD FOR DETAILS.
